# SDR USAA2011040891385

- Difficulty date: March 30, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 33,690 hours, 18,710 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361062600000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - DELAMINATION ON FLOOR PANEL 221DF BETWEEN FR16 TO FR21 & BETWEEN Y214 TO -Y254.  REPLACED FLOOR PANEL 221DF BETWEEN FR16 TO FR21 & BETWEEN Y214 TO -Y254 IAW MCGILL IRM 9701.
